Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Compact quantum group actions on C*-algebras and invariant derivations


Authors: Raluca Dumitru and Costel Peligrad
Journal: Proc. Amer. Math. Soc. 135 (2007), 3977-3984
MSC (2000): Primary 46L57, 20G42; Secondary 81T99
Published electronically: July 27, 2007
MathSciNet review: 2341948
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We define the notion of invariant derivation of a C*-algebra under a compact quantum group action and prove that in certain conditions, such derivations are generators of one parameter automorphism groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L57, 20G42, 81T99

Retrieve articles in all journals with MSC (2000): 46L57, 20G42, 81T99


Additional Information

Raluca Dumitru
Affiliation: Department of Mathematics, University of Cincinnati, Cincinnati, Ohio; and Institute of Mathematics of the Romanian Academy, Bucharest, Romania
Email: dumitrra@email.uc.edu

Costel Peligrad
Affiliation: Department of Mathematics, University of Cincinnati, Cincinnati, Ohio; and Institute of Mathematics of the Romanian Academy, Bucharest, Romania
Email: costel.peligrad@UC.Edu

DOI: http://dx.doi.org/10.1090/S0002-9939-07-09011-9
PII: S 0002-9939(07)09011-9
Received by editor(s): March 8, 2006
Received by editor(s) in revised form: November 25, 2006
Published electronically: July 27, 2007
Additional Notes: This research was supported by the Taft Foundation. The first author was supported by a Taft Advanced Graduate Fellowship and by a Taft Graduate Enrichment Award. The second author was supported by a Taft Research Travel Grant.
Communicated by: Joseph A. Ball
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.